Certain properties of polynomial Ritz approximations
Doklady Akademii Nauk, Tome 180 (1968) no. 2, pp. 276-278
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1968_180_2_a4,
author = {S. Michlin},
title = {Certain properties of polynomial {Ritz} approximations},
journal = {Doklady Akademii Nauk},
pages = {276--278},
year = {1968},
volume = {180},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1968_180_2_a4/}
}
S. Michlin. Certain properties of polynomial Ritz approximations. Doklady Akademii Nauk, Tome 180 (1968) no. 2, pp. 276-278. http://geodesic.mathdoc.fr/item/DAN_1968_180_2_a4/